Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nausea and high blood pressure?

My mother is 68 year old she is having serum cholesterole level 236 mg/dl. First of all she was having nausea and bp about 160/90 mg/dl after one day no was 110/72. My concern is that before this she had very normal blood pressure so should she continue her blood pressure medicine or not? Dr has prescribed bisoprolol fumarate daily 1 tablet 2.5mg. And ecosprin av 75 daily 1 tablet.
Mon, 31 Dec 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Yes, she should continue her blood pressure medicine as prescribed by her doctor.

Keep monitoring her bp, and record the results for reference. Advise her to avoid caffeinated drinks, high-calorie foods, and try to cope with stress.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Albana Sejdini, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I just got back from ER. Had hgihg bllod pressure and nausea. Catscan cam back normal. I have been on blood pressure meds for years. I rec d an...